File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: A nonlinear equation system approach to the dynamic stochastic user equilibrium simultaneous route and departure time choice problem

TitleA nonlinear equation system approach to the dynamic stochastic user equilibrium simultaneous route and departure time choice problem
Authors
KeywordsBFGS method
dynamic stochastic user equilibrium
dynamic traffic assignment
iterative method
nonlinear equations
simultaneous route and departure time choice
Issue Date2015
PublisherTaylor & Francis. The Journal's web site is located at http://www.tandfonline.com/loi/ttra21
Citation
Transportmetrica A: Transport Science, 2015, v. 11 n. 5, p. 388-419 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/215237
ISSN
2019 Impact Factor: 2.424
2015 SCImago Journal Rankings: 1.352
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorLong, J-
dc.contributor.authorSzeto, WY-
dc.contributor.authorShi, Q-
dc.contributor.authorGao, Z-
dc.contributor.authorHuang, HJ-
dc.date.accessioned2015-08-21T13:18:48Z-
dc.date.available2015-08-21T13:18:48Z-
dc.date.issued2015-
dc.identifier.citationTransportmetrica A: Transport Science, 2015, v. 11 n. 5, p. 388-419-
dc.identifier.issn2324-9935-
dc.identifier.urihttp://hdl.handle.net/10722/215237-
dc.languageeng-
dc.publisherTaylor & Francis. The Journal's web site is located at http://www.tandfonline.com/loi/ttra21-
dc.relation.ispartofTransportmetrica A: Transport Science-
dc.rightsThis is an Accepted Manuscript of an article published by Taylor & Francis in Transportmetrica A: Transport Science on 28 Jan 2015, available online: http://www.tandfonline.com/doi/full/10.1080/23249935.2014.1003112-
dc.subjectBFGS method-
dc.subjectdynamic stochastic user equilibrium-
dc.subjectdynamic traffic assignment-
dc.subjectiterative method-
dc.subjectnonlinear equations-
dc.subjectsimultaneous route and departure time choice-
dc.titleA nonlinear equation system approach to the dynamic stochastic user equilibrium simultaneous route and departure time choice problem-
dc.typeArticle-
dc.identifier.emailSzeto, WY: ceszeto@hku.hk-
dc.identifier.authoritySzeto, WY=rp01377-
dc.description.naturepostprint-
dc.identifier.doi10.1080/23249935.2014.1003112-
dc.identifier.scopuseid_2-s2.0-84944653148-
dc.identifier.hkuros250029-
dc.identifier.volume11-
dc.identifier.issue5-
dc.identifier.spage388-
dc.identifier.epage419-
dc.identifier.isiWOS:000352627200002-
dc.publisher.placeUnited Kingdom-
dc.identifier.issnl2324-9935-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats